Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

123 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Doctors waiting to answer your question

Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

...and 18,000+ more Doctors from across the world

Showing results for :

Vitamin c yellow diarrhea

Premium Questions

doctor1 MD

I have taken high does of vit c to do a vit c flush and now have green to mustard colour diarrhea . ...

doctor1 MD

My 4 year old got into my Halls Vitamins C lonzenges and ate 5-10 of them. He just had diarrhea . He ate the lonzenges about 5 hours ago. The diarrhea was relatively small and he said his stomach ...

doctor1 MD

I am having terrible diarrhea. Could any of the following supplements be interacting with each other even though I am taking the minimum strength? Vitamin C (1000 mg)) one to two tabs daily; Omega 3 ...

doctor1 MD

Is there such a thing as a Vitamin C allergy? I have a new friend (middle aged female) who claims to have this as well as many food dislikes. She claims to not be able to eat most fruits and vegetables ...

doctor1 MD

take probiotics on a regular basis and that is not helping. I've stopped all supplements, vitamin C , vitamin D, a multi vitamin and gelatin, probiotics, and enzymes. I had celulitis 1 month ago ...

Public Forum Discussions

doctor1 MD

Is there such a thing as allergy to vitamin C. Two females I know are telling me they are. One has ... it possible to have this kind of reaction to vitamin C. ...

doctor1 MD

. diarrea earlier was yellow and liquidy, also burnt. Started about the time i started taking Vitamin C ... the Vitamins, but still take the Prilosec otc for i have really bad heartburn. i take one every other day. Have ...

doctor1 MD

menstruation last December 29 or 30 of 2014. I took so many vitamin C to induce miscarriage which I read from the internet. After taking high doses of vitamin C for 3 days, I felt a heavy cramping and pain on my lower ...

doctor1 MD

diarrhea. I am taking vitamins and probiotics. I also just began taking my hydroxyurea again (I stopped ...Hi, so I binge drank for 28 days ..around day 14 I started having loose stools..then diarrhea. I ...

doctor1 MD

Hi Doctor, can u suggest me some vitamin C supplement? I m having celin two tablets two times since a week.People say that taking vitamin c can lighten skin. Is it true? I m of wheatish tone, not too dark ...

doctor1 MD

, I am active outside, and take a gram of vitamin C every morning. Also, this one is strange but my ..., congestion, nasty sounding cough, fatigue, and a bad sore throat. And most days I have diarrhea ...

doctor1 MD

) I took one paracetamol a while ago and a vitamin C couple of hours ago. Now i feel kinda powerless ... still feel sickness, like something is wrong. I also got abdominal pain and gas along with Diarrhea . I ...

doctor1 MD

Seltzer for severe cold symptoms, taking Vitamin C, pretty much without relief. I am usually a pretty tough cookie ... in the hospital, I received IV antibiotics, which gave me diarrhea. I was released with antibiotics, then broke ...

doctor1 MD

to calm myself down and also ingested vitamin c, vitamin d, magnesium, a protein shake, fresh veggies ... to experience severe diarrhea. Following that, approximately 6-7 hours after ingestion I had a major panic ...

doctor1 MD

my wife has severe diarrhea, bloating, cramping, abdominal pain. Over the weekend I have had sever pain urinating, very frequent urination with very little urine. I began taking vitamin C, cranberry ...

Mobile Questions and Answers

doctor1 MD

Hi, Yes you can have over dose of vit-c if it goes above 2000mg/day. Symptoms will start to appear as daily intake exceeds 2,000 mg. which are Abdominal cramps and diarrhea Upset stomach, bloating and indigestion Nausea, vomiting and excessive flatulence Headaches Mouth ulcers and sores Rashes and redness of the face Foot cramps and muscle pain thanks, Dr. JAY PATEL.

doctor1 MD

Diarrhea .............

doctor1 MD

I suggest to improve your lifestle like your food habits.have fibre rich food. And have enough of fruits in your diet regularly. Add different color of fruits and vegitables in your diet. Keep taking vitamine c rich diet or supplement. Do regular walking or jogging. Dont eat after 8:00pm Hit thanks and take care.